# SDR DALA2021090905322

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 77,607 hours, 10,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3307 2L & 4R EXIT LIGHTS ILLUMINATED DURING FLIGHT. CORRECTIVE ACTION: OPS CHECK OF THE EMERGENCY LIGHT PERFORMED IAW A330 AMM 33-51. TEST SATISFACTORY. NO DEFECT FOUND. (8091034)
